# SDR VNAA9910018

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: OL3092
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO PIT FLIGHT 4172 HAD A GEAR INTRANSIT INDICATION BUT NO GREEN LIGHT INDICATION ON THE RT MAIN LANDING GEAR.  THE CREW DID A TOWER FLY-BY TO CONFIRM GEAR DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RT MAIN LANDING GEAR DOWN AND LOCKED INDICATION BULBS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-61-12.  OPERATIONAL CHECKS WERE COMPLETED AND AIRCRAFT RELEASED FOR SERVICE.
